Almost Sure Finite-Time Control for Markovian Jump Systems Under Asynchronous Switching With Applications: A Sliding Mode Approach

Yao Wang, Shengyuan Xu, Choon Ki Ahn

Research output: Contribution to journalArticlepeer-review

Abstract

The almost sure finite-time sliding mode control issue is investigated for Markov jump systems. The switching asynchronism between the constructed controller and considered systems is studied. The influence of time-varying delays and disturbances on systems is fully considered, and the sliding mode controller design within a finite time interval is extended to the probability framework. First, the finite time interval is divided into the reaching and the sliding motion phases, and the almost sure finite-time boundedness is analyzed in both phases. Second, the sliding mode controller gain is determined by the provided linear matrix inequality-based criteria. Finally, a numerical example and DC-DC buck converter circuit example verify the effectiveness and less conservativeness of our method.

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalIEEE Transactions on Circuits and Systems I: Regular Papers
DOIs
Publication statusAccepted/In press - 2022

Keywords

  • Almost sure stability
  • asynchronous switching
  • Circuit stability
  • Delays
  • finite-time control
  • Linear matrix inequalities
  • Markovian jump systems
  • Power system stability
  • sliding mode control
  • Stability criteria
  • Switches
  • Trajectory

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Almost Sure Finite-Time Control for Markovian Jump Systems Under Asynchronous Switching With Applications: A Sliding Mode Approach'. Together they form a unique fingerprint.

Cite this